# SDR IPXA2017021614103

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 33,723 hours, 5,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Torn
- Location: Crew Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CLOSURE CURTAIN ON FWD ISD OF CREW STAIR OPENING FOUND TORN IN TWO PLACES.  REPAIRED THE SMOKE CURTAIN IAW AMM 25-59-00.
